# SDR FDEA2019092019288

- Difficulty date: September 19, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 63,925 hours, 24,246 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 657N43135
- Part serial: 0000
- Condition: Cracked
- Location: Bs 580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, MAIN FRAME, BS 580 FLOOR BEAM LBL 45.5 SPLICE SEGMENT, UPPER CHORD AFT  FLANGE CRACKED. COMPLIED WITH  EA F-5310- T0349576 P1.
